Jul 26, 2013
Hello Doctor, I was wondering if there is any interactions with viagra and my hiv meds (truvada and stocrin).
Response from Dr. Young
Hello and thanks for posting.
There is only a modest interaction between Viagra and efavirenz (Stocrin, Sustiva). This interaction largely results in slight decreases in Viagra levels, but insignificant changes to efavirenz.
Hope that helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Are The Chances Of Men Getting Hiv From A Woman With A Undetectable Viral Load?
- Can You Get Hiv From Fingering With A Scab On Your Finger?
- Can You Get Hep C From Drinking Out Of A Cup Or Eating From Someone's Plate?
- Hepatitis C And High Ammonia Levels
- Are White Dots On Your Chest Symtoms To Hiv?
- Is A Heat Rash Related To A Hiv Rash?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.